# SDR 9612969941

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE LONGERON 27L END FITTING 8 INCHES LONG AND IN THE LONGERON 28R END FITTING 7 INCHES LONG, BOTH AT FS 579.  REPLACED FITTINGS (P/N 3920595-1, -501) PER SRM 51-30-2.
